# SDR AALA202508181293

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #1 ENGINE AFT MOUNT INBOARD SIDE CROSS BEAM ATTACHMENT SHEAR PIN INNER SURFACE WORN. REPLACED SHEAR PIN PER AMM 71-22-11.
